Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Contraceptive pills to control irregular periods and nightmare, mercilon

I am 49 and have been on contraceptive pill since my teens to control very irregular periods and nightmare PMT. In the last 10 years of so I have been on mercilon. I am wondering what side effects I might expect, and whether there are natural things I can do to overcome them. I do not need to worry about contraception at the moment.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
helloo Ms mg

at the outset im surprised that u have been using mercilon ffor nearly 30 yrs .. by resding ur query ,as u didnt mention any symptoms right now i feel ther is nothing to b anxious about..but better u stop them immediately..
i advise u to get ur ultrasound done for excluding any fibroids or endometrial hyperplasia in uterus..
and check urself regularly for any throbbing pains in legs or any severe headache which occur usually with chronic usage of mercilon due to thrombosis ..
and if ur suffering frm any of these ,better u consult ur physician for further advice..
all the best and keep urself in good health..
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor